# SDR 2008UALA01166

- Difficulty date: March 2, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 70,835 hours, 8,766 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR EMERGENCY LIGHT ASSY NR 3 FROM TOP HAS ONE LAMP INOP, RELAMPED.
